Advertisement

CLT and other limit theorems for functionals of Gaussian processes

  • L. Giraitis
  • D. Surgailis
Article

Summary

Conditions for the CLT for non-linear functionals of stationary Gaussian sequences are discussed, with special references to the borderline between the CLT and the non-CLT. Examples of the non-CLT for such functionals with the norming factor\(\sqrt N \) are given.

Keywords

Limit Theorem Central Limit Theorem Gaussian Process Hermite Polynomial Dependent Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Bentkus, R.: Cumulants of polylinear forms of a stationary time series (in Russian). Lietuvos matematikos rinkinys17, 27–46 (1977)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Breuer, P., Major, P.: Central limit theorem for non-linear functionals of Gaussian fields. J. Multivariate Anal.13, 425–441 (1983)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Brillinger, D.R.: Time series. Data analysis and theory. New York: Holt, Rinehart and Winston 1975zbMATHGoogle Scholar
  4. 4.
    Dobrushin, R.L.: Gaussian and their subordinated self-similar random generalized fields. Ann. Probab.7, 1–28 (1979)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Dobrushin, R.L., Major, P.: Non-central limit theorems for non-linear functionals of Gaussian fields. Z. Wahrscheinlichkeitstheor. Verw. Gebiete50, 27–52 (1979)zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Giraitis, L.: Limit theorems for subordinated processes. Dissertation, Vilnius, 1984Google Scholar
  7. 7.
    Giraitis, L.: Central limit theorem for functionals of linear processes (in Russian). Lietuvos matematikos rinkinys25, 43–57 (1985)MathSciNetGoogle Scholar
  8. 8.
    Gorodeckii, V.V.: The invariance principle for functions of stationary connected Gaussian variables (in Russian). Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova (LOMI)97, 34–44 (1980)MathSciNetGoogle Scholar
  9. 9.
    Ibragimov, I.A.: Some limit theorems for stationary processes. Teor. Verojatn. Primen.7, 361–395 (1962)zbMATHGoogle Scholar
  10. 10.
    Ibragimov, I.A., Linnik, J.V.: Independent and stationary sequences of random variables. Gröningen: Walters-Noordhoff 1971zbMATHGoogle Scholar
  11. 11.
    Ito, K.: Multiple Wiener integral. J. Math. Soc. Japan,3, 157–164 (1951)zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Major, P.: Limit theorems for non-linear functionals of Gaussian sequences. Z. Wahrscheinlichkeitstheor. Verw. Gebiete57, 129–158 (1981)zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Major, P.: Multiple Wiener-Ito integrals. Lecture Notes Math.849, Berlin-Heidelberg-New York: Springer 1981zbMATHGoogle Scholar
  14. 14.
    Malyshev, V.A.: Cluster expansions in lattice models of statistical physics and quantum field theory (in Russian). Usp Mat. Nauk.35, 3–53 (1980)MathSciNetGoogle Scholar
  15. 15.
    Maruyama, G.: Non-linear functionals of Gaussian processes and their applications. In: Proceeding of the Third Japan-USSR Sympos. Probab. Theory (Tashkent 1975). Lecture Notes Math.550, 375–378. Berlin-Heidelberg-New York: Springer 1976Google Scholar
  16. 16.
    Maruyama, G.: Applications of Wiener's expansions to some probability limit theorems. In: Third International Vilnius Conference of Probab. Theory and Math. Stat., Vilnius 1981Google Scholar
  17. 17.
    Plikusas, A.: A: Some properties of the multiple Ito integrals (in Russian). Lietuvos matematikos rinkinys21, 163–173 (1981)zbMATHMathSciNetGoogle Scholar
  18. 18.
    Rosenblatt, M.: Independence and dependence. Proc. 4th Berkeley Sympos. Math. Statist. Probab. pp. 411–443. Berkeley: Univ. Calif. Press 1961Google Scholar
  19. 19.
    Rosenblatt, M.: Some limit theorems for partial sums of quadratic forms in stationary Gaussian variables. Z. Wahrscheinlichkeitstheor. Verw. Gebiete49, 125–132 (1979)zbMATHMathSciNetCrossRefGoogle Scholar
  20. 20.
    Rosenblatt, M.: Limit theorems for Fourier transforms of functionals of Gaussian sequences. Z. Wahrscheinlichkeitstheor. Verw. Gebiete55, 123–132 (1981)zbMATHMathSciNetCrossRefGoogle Scholar
  21. 21.
    Rubin, H., Vitale, R.A.: Asymptotic distribution of symmetric statistics. Ann Math. Stat.8, 165–170 (1980)zbMATHMathSciNetGoogle Scholar
  22. 22.
    Sun, T.: Some further results on central limit theorems for non-linear functions of normal stationary process. J. Math. and Mech.14, 71–85 (1965)zbMATHMathSciNetGoogle Scholar
  23. 23.
    Surgailis, D.: OnL 2 and non-L 2 multiple stochastic integrals. In: Lecture Notes Control. Inf. Sci.36, 212–226 (1981)Google Scholar
  24. 24.
    Taqqu, M.S.: Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrscheinlichkeitstheor. Verw. Gebiete50, 53–83 (1979)zbMATHMathSciNetCrossRefGoogle Scholar
  25. 25.
    Zygmund, A.: Trigonometric series (2nd ed) Cambridge: Cambridge University Press 1968Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • L. Giraitis
    • 1
  • D. Surgailis
    • 1
  1. 1.Institute of Mathematics and CyberneticsVilniusUSSR

Personalised recommendations